#### **NCWSA Assembly Agenda**

October 18-20, 2024

#### Four Points by Sheraton, 5115 Hopyard Road Pleasanton, CA

All reports will be provided in English and Spanish and available in the 12 Stepper. Spanish Translation will be available via Zoom via your own electronic device. Agenda items in Bold will include a discussion and possible group conscience using the Point Solutions voting software via your electronic device. Free Wi-Fi will be available.

<mark>Friday, October 18, 2024 – San Ramon Rooms A-D</mark>			
TIME	DESCRIPTION - REPORT/TOPIC	PRESENTER / Location	
3:30-8:00 PM	On Site and Online Registration opens and GR's Check-in for voting access. Voting id will be assigned in registration packet. Instructions will be posted at <u>https://northerncaliforniaal-anon.org/assembly/</u>	All / San Ramon	
4:00 PM	Early Bird In-person Al-Anon Meeting – San Ramon Room A-C Literature for Sale –see posted schedule - San Ramon Room D	Optional / San Ramon	
	Fellowship and Break Room – Hallway outside San Ramon room		

#### **DINNER** (on your own)

7:00-8:30 PM	GR Orientation and Overview – Review Agenda, Review Election Process and Requirements for the Officers and Coordinators; reminders about tools for GR's, (12 Stepper, Website, Service Manual, Literature) Review Electronic Voting and Proposed Budget Summary	All / San Ramon
8:45-10:00 PM	Fellowship, "Imagine" song, games – Room San Ramon D In Person Al-Anon Meeting – Room San Ramon A-C Virtual Al-Anon Meeting (not hybrid) – Breakout Room Zoom	Optional

Assembly Registration for all participants (virtual and in-person) is estimated at a cost of \$100 per person in order to be fully self-supporting. See online registration form on the website ncwsa.org including hotel reservation information. **Pre-Registration is open until October 12, 2024 and will reopen on October 18, 2024.** Those preferring to attend virtually via zoom rather than in person must also enroll thru the zoom link provided at the end of the registration process to receive the access codes for the meeting. All registrations will receive an email or written confirmation before the event. GR packet of information is online at <u>https://northerncaliforniaal-anon.org/assembly/</u>, in the 12 Stepper and physical copies of additional information will be provided to those attending in person and online. Financial Assistance is available for GR's to assist with their expenses to attend Assembly. Please contact the NCWSA Treasurer for more information: <u>treasurer@ncwsa.org</u>

#### NCWSA Assembly Agenda

October 18-20, 2024

Four Points by Sheraton, 5115 Hopyard Road Pleasanton, CA

# Saturday, October 19, 2024 – San Ramon Rooms A-D

(all reports are up to 6 min unless specified, possible voting items in bold and blue \*\*\*)

TIME	<b>DESCRIPTION – REPORT/TOPIC</b>	PRESENTER
7:00 – 8:30 AM	BREAKFAST included (buffet)	
7:30 AM	Early Bird In- Person Al-Anon Meeting – San Ramon Room	Optional
	Registration and GR's Check-in for voting access – see	Hall outside San
8:00 AM-2:00 PM	instructions in 12 Stepper and on website at	Ramon Room
	https://northerncaliforniaal-anon.org/assembly/	
9:00 AM	Assembly Opening - Serenity Prayer	All
See 12 Stepper	Chairperson Welcome, Report and Announcements,	Tom K. (Chair)
	Spanish translation available; Stretch Breaks, Facility details	
9:15 AM	Readings: Steps, Traditions, Concepts, Alateen Safety Statement	volunteers
	if Alateens present, Meeting Etiquette Reminders	
9:30, 10, 10:30,	30 second stretch breaks every 30 minutes; readings from A Little	volunteers
11, 11:30, 12	Time for Myself (ALTFM) B-34	
9:30 AM	Roll Call – No Hollers – Include Hollers with District Reports	Erik N. (Secretary)
9:45 AM	Who has Voice and Vote for NCWSA and NCWSC	Erik N.
9:46 AM	Secretary's Report	Erik N.
9:52 AM	Area Alateen Process Person Report	Andrea G.
9:58 AM	Treasurer's Report- 2023 Financial Update- 16 min. plus Q&A	Bob S.
10:20 AM	Districts in North Section (5), 30 minutes	D1, D2, D3, D4, D5
10:50 AM	BREAK 10 min. –	
11:00 AM	Delegate's Report 15 min.	Chris M.
11:15 AM	Executive Committee Report	George L. EC Chair
11:21 AM	Alt. Delegate's Report	Bill G.
11:27 AM	2025 Budget; Budget Committee presentation with time for Q&A	Bill G, Bob S, Hank
	12 Stepper pages ??	M, Sheri W, Kathy
		S, Kim C
11:54 AM	Districts in North Section (6), 36 minutes	D6, D7, D8, D9,
		D10, D6-10
		Intergroup
	LUNCH included (buffet) 1 hour	
12:30 PM	LUNCH included (buffet) 1 hour	
1:30 PM	Open with moment of silence followed by serenity prayer	Tom K
1:31 PM	Districts in Central Section (4), 24 minutes	D11, D12, D13,
		D14,
2, 2:30. 3, 3:30, 4,	30 second stretch breaks every 30 minutes; readings from A Little	volunteers
4:30, 5 PM	Time for Myself (ALTFM) B-34	
1:55 PM	Coordinator Reports; Alateen, Archives, Bylaws, Facilities, Group	Sarah, Vicky, Tom
	Records, Institutions, (36 minutes)	N, Billy, Mary d,
		Dean
2:31 PM	Song: "Imagine" words are in 12 Stepper	Tom and all
2:36	Voter Login – Review – Initial NCWSA Vote Count	Tom & Theresa
	Vote: Proposed 2025 NCWSA Budget	
	Vote: Minutes of May 4, 2024 Assembly	
3:12 PM	BREAK 15 minutes	

### NCWSA Assembly Agenda

October 18-20, 2024

## Four Points by Sheraton, 5115 Hopyard Road Pleasanton, CA

TIME	<b>DESCRIPTION – REPORT/TOPIC</b>	PRESENTER
3:27 PM	District South Section (9), (54 minutes)	D18, D19, D20, D21, D22, D23, D24. D27, SCV Intergroup
4:21 PM	District 28 and Global Electronic Meetings (12 minutes)	D28
4:33	NCWSA Area Inventory	John M
5:03 PM	Announcements, NCWSA Convention?	All
5:30 PM	CLOSING – Let it Begin with Me	All
5:30-7:30PM	DINNER (on your own) See Restaurant List and Map	All
7:30 PM	Speaker Meeting – (Optional)	To be determined
8:30 PM	Fellowship, music, board games – San Ramon Room D Fellowship and Games online (not hybrid)- Pictionary – Breakout In Person Al-Anon Meeting – San Ramon Rooms A-C Virtual Al-Anon Meeting (not hybrid) – Breakout Room	Optional
	y, October 20, 2024 San Ramon Ro Il reports are up to 6 min unless specified, possible voting items in bol BREAKFAST included (buffet same as Saturd	<mark>d ***)</mark>
7:15 AM	Early Bird In-Person Al-Anon Meeting San Ramon Room D	All (optional)
	Literature for Sale – see posted schedule – San Ramon Room D	All (Optional)
9:00 AM	Opening - Serenity Prayer	All
	Chairperson (announcements)	Tom K.
	Readings: Four Primary Ideas (page 20 Service Manual), Obstacles (pg. 20), WSC From the Group to the WSC (pg. 68)	volunteers
	Who has Voice and Vote – for NCWSC	Erik N
9:20 AM	Districts in Central Section (5), 30 minutes	D15, D16, D17, D25, D26
9:50 PM	Coordinator Reports: Insurance, Literature, Public Outreach, Technology, 12 Stepper, Website (36 minutes)	Jen, Sheri, Kim, Zen, Gary, Lisa
10:26 AM		
10.20 AM	BREAK (Hotel check-out) 34 minutes	
11:00 AM	BREAK (Hotel check-out) 34 minutesServio de Information Hispana AFG Del Norte de California, 2025 NCWSA Convention	Esther, Convention Chair
	Servio de Information Hispana AFG Del Norte de California, 2025 NCWSA Convention Technology Thought Force - How can NCWSA utilize technology	Esther, Convention
11:00 AM	Servio de Information Hispana AFG Del Norte de California, 2025 NCWSA Convention Technology Thought Force - How can NCWSA utilize technology to improve our 12 <sup>th</sup> step work?	Esther, Convention Chair
11:00 AM 11:25 AM	Servio de Information Hispana AFG Del Norte de California, 2025 NCWSA Convention Technology Thought Force - How can NCWSA utilize technology	Esther, Convention Chair Billy
11:00 AM 11:25 AM 11:31 AM 11:36 AM 11:40 AM	Servio de Information Hispana AFG Del Norte de California,   2025 NCWSA Convention   Technology Thought Force - How can NCWSA utilize technology   to improve our 12 <sup>th</sup> step work?   Dual Members Thought Force   Diversity Coordinator plus 8 alternate Coords. Are vacant (open)   New Business?	Esther, Convention Chair Billy Gary
11:00 AM 11:25 AM 11:31 AM 11:36 AM 11:40 AM 11:55 AM	Servio de Information Hispana AFG Del Norte de California,   2025 NCWSA Convention   Technology Thought Force - How can NCWSA utilize technology   to improve our 12 <sup>th</sup> step work?   Dual Members Thought Force   Diversity Coordinator plus 8 alternate Coords. Are vacant (open)   New Business?   Assembly Evaluation	Esther, Convention Chair Billy Gary Tom K
11:00 AM 11:25 AM 11:31 AM 11:36 AM 11:40 AM 11:55 AM 12:10 PM	Servio de Information Hispana AFG Del Norte de California,   2025 NCWSA Convention   Technology Thought Force - How can NCWSA utilize technology   to improve our 12 <sup>th</sup> step work?   Dual Members Thought Force   Diversity Coordinator plus 8 alternate Coords. Are vacant (open)   New Business?   Assembly Evaluation   Ask it Basket Questions – see forms online or in the room	Esther, Convention Chair Billy Gary
11:00 AM 11:25 AM 11:31 AM 11:36 AM 11:40 AM 11:55 AM	Servio de Information Hispana AFG Del Norte de California,   2025 NCWSA Convention   Technology Thought Force - How can NCWSA utilize technology   to improve our 12 <sup>th</sup> step work?   Dual Members Thought Force   Diversity Coordinator plus 8 alternate Coords. Are vacant (open)   New Business?   Assembly Evaluation	Esther, Convention Chair Billy Gary Tom K